# SDR SWAA2022041894117

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 52,561 hours, 31,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Popped
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD AT EMERGENCY EXIT ROW PANEL 241AF WEAK AND POPPING FLOORBOARD AT EMERGENCY EXIT ROW PANEL 241AF WEAK AND POPPING TIGHTENED SCREWS NO HELP / [01] REMOVED SEATS 12ABC AND !3ABC FOM.;[02] INSTALLED 12ABC AND13ABC PER AMM 25-22-00.;[03] REMOVED AND REPLACED FLOOR PANEL PER AMM 53-21-00
